Three-dimensional stable nonconforming parallelepiped elements for the Stokes problem

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 704
  • Download : 0
Stability result is obtained for the approximation of the stationary Stokes problem with nonconforming elements proposed by Jim Douglas Jr. et al. [Math. Model. Numer. Anal. 33 (4) (1999) 747] for the velocity with conforming bubble functions and discontinuous piecewise linear for the pressure on parallelepiped elements. Optimal order H-1 and L-2 error estimates are derived. (C) 2002 Elsevier Science Inc. All rights reserved.
Publisher
ELSEVIER SCIENCE INC
Issue Date
2002-08
Language
English
Article Type
Article
Citation

APPLIED MATHEMATICS AND COMPUTATION, v.130, no.2-3, pp.573 - 586

ISSN
0096-3003
URI
http://hdl.handle.net/10203/3300
Appears in Collection
ME-Journal Papers(저널논문)MA-Journal Papers(저널논문)
Files in This Item

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0